Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sensitive skin, prescribed Elocon for change in facial color. Suggestions?

Hi, Iam 24 years old and having kind os sensitive skin ...2yrs before..i had a change in facial skin color, for which I was prescribed Elocon.It gave me immediate results. But after some time i stopped using it and my face turned dark again. I tried using many other creams prescribed by skin doctors, but nothing s working.. Kindly suggest me some other cream or gel with good results........
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi There,
i assume that you were suffering from Melasma by saying that you had a change in facial color,
SO i think the best suggestion would be try to avoid sunlight as much as you can and also wear a good quality sunblock religiousely minimum of 30 SPF especially from 9am-4pm.
2:drink plenty of water,lots of fruits and vegs and a good night sleep.
3:If melasma is not responding to any medication then you need to see a dermatologist who have expertise in Lasers and cosmetology because there are some good and effective lasers aswel if melasma is not responding topical medications.:
4:Now you would ask me which type of lasers? then i would say i need to see youer skin tyoe thats why i urged to consult a dermatologist/cosmetologist.
I think i can give you this much advise without knowning much of your history,so all the best for now.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor